RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 36–48 (Mi mz917)  

This article is cited in 2 scientific papers (total in 2 papers)

Permutations of the Walsh system that preserve Lebesgue constants

M. S. Bespalov

Vladimir State University

DOI: https://doi.org/10.4213/mzm917

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 32–42

Bibliographic databases:

UDC: 517.518.3
Received: 20.05.1998
Revised: 01.12.1999

Citation: M. S. Bespalov, “Permutations of the Walsh system that preserve Lebesgue constants”, Mat. Zametki, 68:1 (2000), 36–48; Math. Notes, 68:1 (2000), 32–42

Citation in format AMSBIB
\Bibitem{Bes00}
\by M.~S.~Bespalov
\paper Permutations of the Walsh system that preserve Lebesgue constants
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 36--48
\mathnet{http://mi.mathnet.ru/mz917}
\crossref{https://doi.org/10.4213/mzm917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818957}
\zmath{https://zbmath.org/?q=an:0977.42013}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 32--42
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400004}


Linking options:
  • http://mi.mathnet.ru/eng/mz917
  • https://doi.org/10.4213/mzm917
  • http://mi.mathnet.ru/eng/mz/v68/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Bespalov, “Explicit form of the Dirichlet kernel for Walsh series and transformations”, Sb. Math., 196:7 (2005), 935–957  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. S. Bespalov, “Operators of the multiplicative Fourier transform”, Russian Math. (Iz. VUZ), 50:3 (2006), 7–21  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:314
    Full text:118
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020